Lupa

Show document

A- | A+ | Print
Title:Quasi-semiregular automorphisms of cubic and tetravalent arc-transitive graphs
Authors:Feng, Yan-Quan (Author)
Hujdurović, Ademir (Author)
Kovács, István (Author)
Kutnar, Klavdija (Author)
Marušič, Dragan (Author)
Files:URL https://www.sciencedirect.com/science/article/abs/pii/S0096300319300633?via%3Dihub
 
Language:English
Work type:Unknown
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:cubic graph, tetravalent graph, arc-transitive, quasi-semiregular automorphism
Year of publishing:2019
Number of pages:str. 329-337
Numbering:#Vol. #353
UDC:519.17
ISSN on article:0096-3003
COBISS_ID:1541113028 Link is opened in a new window
DOI:10.1016/j.amc.2019.01.048 Link is opened in a new window
Views:262
Downloads:98
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:Applied mathematics and computation
Shortened title:Appl. math. comput.
Publisher:Elsevier
ISSN:0096-3003
COBISS.SI-ID:24983808 This link opens in a new window

Secondary language

Language:English
Keywords:kubični graf, štirivalentni graf, ločna tranzitivnost, kvazi-semiregularni avtomorfizem

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica